13 votes
Accepted

Do Benadryl and Loratadine contain the same active ingredient?

No, they do not contain the same active ingredient. Benadryl (trade name) is also known as diphenhydramine (generic name); loratidine (generic name) is also known as Claritin (trade name). Both drugs ...
user avatar
  • 4,355

Only top scored, non community-wiki answers of a minimum length are eligible